Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Irregular periods, 24 years - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   Hi.... My age is 24 years
Doctor :   ok
Doctor :   please go ahead with your query
User :   well My Periods cycle is irregular
Doctor :   ok
User :   I have contacted so many gynae in past
Doctor :   since when has this been happening?
User :   last time I had all the test
User :   like Thyroid, Ovaries
User :   n they come out to be fine
Doctor :   ok
User :   Its since so many years
Doctor :   can you describe your cycle?
Doctor :   how often do you get your periods?
User :   its like 3 months i haven't got my periods
Doctor :   ok
User :   earlier it was after 5 months
User :   i got some harmonal test
Doctor :   when you get them for how many days do they stay?
User :   well its like 4-5 days
Doctor :   ok
User :   but last time my doc
Doctor :   is it heavy or moderate bleeding?
User :   kept me on some contaceptive pills
User :   for 3 months

Doctor :   ok
Doctor :   ok
User :   n then i got heavy bleeding
User :   to be more precise
Doctor :   ok
User :   i got some armonal tests
User :   harmonal*
Doctor :   ok
Doctor :   what tests were they?
User :   n she said.. the harmone hich shud be arnd 30-35 in r body
User :   is 5 in my body
Doctor :   ok
Doctor :   which hormone was tested ?
User :   can u wait for a min
Doctor :   ok
Doctor :   estrogen or progesterone?
User :   LSH something
User :   or FSH
Doctor :   LH and FSH
Doctor :   ok
Doctor :   did you get an ultrasound done?
User :   ya
Doctor :   ok
Doctor :   was there any abnormality with the uterus or ovaries?
User :   no ovaries n all very absolutely fine
User :   but she was saying soemthing like
Doctor :   ok
User :   the harmone which is large in no
User :   is bursting the egg as soon as it forms
Doctor :   ok
Doctor :   do you have any other health problems?
User :   migraine
Doctor :   For Administrative and health purposes, Please provide these details - Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.

User :   ya sure
User :   Single : 49 : 5' :No
Doctor :   ok
Doctor :   the cause seems to be what is known as pituitary faikure
User :   okies

User :   wat happens in that
Doctor :   it causes deficiency of the 2 hormones LH and FSH
Doctor :   these are necessary for normal menses

Doctor :   and ovulation
User :   ok

Doctor :   how was your response to oral contraceptive pills?
Doctor :   other than heavy bleeding?
User :   it was ok
Doctor :   how long did you use them?
User :   i felt pain in stomach
User :   3 months
Doctor :   ok
User :   it wasn't aching but paining
Doctor :   ok
User :   can i ask u one thing?
Doctor :   did you try to use any other medicines?
Doctor :   sure
User :   ya

User :   earlier she gave me few medicines
Doctor :   ok
User :   she told me after having them u can have bleeding
Doctor :   ok
User :   I had.. then i went for tests
Doctor :   ok
User :   n this detailed diagnosis
Doctor :   what was the diagnosis which they gave?

User :   the same tests n all
User :   ultrasound, throid
User :   ovaries
User :   test n then harmones n blood test
Doctor :   what was the diagnosis they put?
User :   don't rem the name
User :   its the normal contraceptove pills
User :   that she asked me to take on 4 th day of periods
User :   n for 21 days
User :   regularly
User :   n then stop
Doctor :   i meant that what did she say your condition was? did she put a diagnosis?
User :   wats dat?
Doctor :   what did she say your problem was?
Doctor :   the gynaecologist
User :   she was shocked n said" u might hv problem after marriage"
Doctor :   ok
User :   she said if nothing happens
User :   some treatment u have to go
User :   laproscopy or something
Doctor :   do you have any eating disorder like undereating?
User :   kind of

User :   stressfull life thn may be
Doctor :   any feeling of loss of appetite or avoiding food?
User :   nopes these days
User :   ya earlier it was
User :   just migraine I have
User :   but thats frequent enough
Doctor :   i suggest that you consult an endocrinologist with your test results
User :   okie
Doctor :   your problem is more endocrinal than related to gynaecology
User :   still can u help me out understand these terms
Doctor :   you may need a CT or MRI of brain
User :   MRI of brain??
User :   y so?
Doctor :   as these hormones LH and FSH are produced near the brain
User : it serious

Doctor :   they travel all the way to the ovary and act on it
Doctor :   as you have deficiency a cause high up should be ruled out
User :   okies
Doctor :   once that is done, if there is a problem with the pituitary gland then necessray medicines\
User :   Are u based out of NCR?
Doctor :   need to be given
Doctor :   i didnt get you
Doctor :   we are bangalore based
User :   Ok
User :   Can't I meet u or call u
Doctor :   i suggest that you hence consult an endocrinologist
Doctor :   you can call us at 91-80-0000 (Mon - Fri, 12PM to 6PM)
Doctor :   you can also email us at doctor@healthcare WWW.WWWW.WW User :   Sure will do that
Doctor :   ok
Doctor :   Please fill the feedback form say done when done
Doctor :   YYYY@YYYY

Mobile : 0000 please confirm your details
Doctor :   are you there?
User :   ya

User :   m here
Doctor :   ok
User :   one thing
Doctor :   ok
User :   do u keep detals as secret or?
Doctor :   yes we keep patient info confidential
Doctor :   its part of our protocol
User :   ok thnaks
User :   nice chatting wid u
Doctor :   ok
Doctor :   Have you filled the feedback form which I have sent?
User :   ya
Doctor :   Is there any thing else that I could help you with?
User :   can i talk to endocrinologist

Doctor :   as of now we dont have this facility though we would be launching that shortly
Doctor :   anything else?
User :   nopes

User :   thx
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Doctor :   hi
Doctor :   are you back?
Doctor :   hi
Doctor :   hi'
Doctor :   HI
Doctor :   How can I help you
Doctor :   Hi
Doctor :   How can I help you
Doctor :   Hi
Doctor :   How can i help you
Doctor :   are you seeing my messages
User :   hi
Doctor :   Please login back after sometime
Doctor :   I am not able to see your messages
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor